# SDR SWAA2021111142361

- Difficulty date: November 9, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737*
- Aircraft serial: 36629
- Aircraft time: 44,949 hours, 27,080 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dragging
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART OF THE AFT RIGHT (SERVICE DOOR) ESCAPE SLIDE IS DRAGGING/HANGING OUT OF ITS CONTAINER ; / [01] RESECURED R2 EMERG ESCAPE SLIDE PER SIP
